The Numerical Solution of Partial Differential-Algebraic Equations (PDAEs) By Multivariate Pade Approximation

Authors

  • Muhammed Yigider Erzincan University
  • Ercan Celik

Keywords:

Partial Differential-Algebraic Equation (PDAs), two-dimensional differential transformation, Multivariate Padè Approximation

Abstract

In this paper, Numerical solution of Partial Diferential-Algebraic Equations(PDAEs) is considered by Multivariate Padè Approximations. We applied these method to one example. First Partial Diferential-Algebraic Equation(PDAE) has been converted to power series by two-dimensional differential transformation,Then the numerical solution of equation was put into Multivariate Padè series form. Thus we obtained numerical solution of Partial Diferential-Algebraic Equation(PDAE).

Downloads

Issue

Section

Nonlinear Analysis

How to Cite

The Numerical Solution of Partial Differential-Algebraic Equations (PDAEs) By Multivariate Pade Approximation. (2011). European Journal of Pure and Applied Mathematics, 4(1), 67-75. https://www.ejpam.com/index.php/ejpam/article/view/1063

Similar Articles

1-10 of 371

You may also start an advanced similarity search for this article.